Volume 8, Number 1, 1995
: Extremal Cayley Digraphs of Finite Cyclic Groups.
Hanif D. Sherali
, Youngho Lee
: Sequential and Simultaneous Liftings of Minimal Cover Inequalities for Generalized Upper Bound Constrained Knapsack Polytopes.
Volume 8, Number 2, 1995
: Analysis of a Recurrence Arising from a Construction for Nonblocking Networks.
Volume 8, Number 3, 1995
Earl R. Barnes
: An Inequality for Probability Moments with Applications.
Volume 8, Number 4, 1995
Dusan B. Jevtic
: On Families of Sets of Integral Vectors Whose Representatives form Sum-Distinct Sets.